MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/026988110001400113

Медицинская библиотека · Journal of psychopharmacology (Oxford, England) · 2000

Mania in a patient receiving testosterone replacement postorchidectomy taking St John's wort and sertraline.

Barbenel D M, Yusufi B, O'Shea D, Bench C J

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe the case of a patient who developed depression following bilateral orchidectomy for cryptorchidism. He was treated with a conventional selective serotonin reuptake inhibitor antidepressant, but continued to take St John's wort (hypericum) against medical advice. He subsequently developed a manic episode. We discuss postulated modes of action of St John's wort and the possible aetiological importance of testosterone replacement and abnormal gonadotrophin levels in this case.

Для цитирования: Barbenel D M, Yusufi B, O'Shea D, Bench C J. Mania in a patient receiving testosterone replacement postorchidectomy taking St John's wort and sertraline.. Journal of psychopharmacology (Oxford, England). 2000. DOI: 10.1177/026988110001400113.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.